# SDR A6WA201240197

- Difficulty date: February 1, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 20,938 hours, 20,139 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR CHAFED.  REMOVED EXISTING FILLER ON LT MLG DOOR L/E SRM 51-42-06 AND REPLACED WITH SERVICEABLE FILLER.  BLENDED AREA ON LT MLG DOOR L/E MLG DOOR L/E IAW SRM 51-12-00, FOUND AREA IN LIMITS IAW REO 601R-52-82-033.
